RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1952, Volume 16, Issue 6, Pages 497–502 (Mi izv3389)  

On antimajorants

S. N. Bernshtein


Full text: PDF file (540 kB)

Bibliographic databases:
Received: 22.08.1952

Citation: S. N. Bernshtein, “On antimajorants”, Izv. Akad. Nauk SSSR Ser. Mat., 16:6 (1952), 497–502

Citation in format AMSBIB
\Bibitem{Ber52}
\by S.~N.~Bernshtein
\paper On antimajorants
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1952
\vol 16
\issue 6
\pages 497--502
\mathnet{http://mi.mathnet.ru/izv3389}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=51305}
\zmath{https://zbmath.org/?q=an:0047.07502}


Linking options:
  • http://mi.mathnet.ru/eng/izv3389
  • http://mi.mathnet.ru/eng/izv/v16/i6/p497

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:118
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020